MAUDE Adverse Event Report: ZIMMER SPINE REDUCTION POLYAXIAL PEDICLE SCREW DIA.6.5 LG 40; INSTINCT JAVA SYSTEM

ZIMMER SPINE REDUCTION POLYAXIAL PEDICLE SCREW DIA.6.5 LG 40; INSTINCT JAVA SYSTEM
Catalog Number 046W0AN46540
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3003853072-2021-00110 through.
 
Event or Problem Description
It was reported that during the surgery, a closure top and a screw stripped intra-operatively.Also, a second closure top stripped on the same screw.All pieces were removed and replaced with alternatives to complete the procedure.There were no reported patient impacts.This is report three of three for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed that both closure tops had heavily damaged threads with parts of the threads fractured off.The tulip head of the screw had some visible damage to the threading.Potential cause root cause was unable to be determined.This event could possibly be attributed to inserting the closure tops off-axis and cross threading them.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device use: these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
REDUCTION POLYAXIAL PEDICLE SCREW DIA.6.5 LG 40
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
Manufacturer (Section G)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR   33080
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12672113
Report Number3003853072-2021-00112
Device Sequence Number14511373
Product Code NKB
UDI-Device Identifier00889024341081
UDI-Public(01)00889024341081(10)H30094IR(11)180427
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W0AN46540
Device Lot NumberH30094IR
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight56 KG